# SDR RRXA98019

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND INTERIOR SKIN CORRODED BEYOND LIMITATIONS IAW DC-8 SRM AT, STA 660 AND BETWEEN LONGERONS 32 RIGHT AND 33 RIGHT.  REMOVED ALL CORROSION AND TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH D85-R01, DC-8 SRM 51-1-21.
